# SDR CALA2022041100954

- Difficulty date: April 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 67,199 hours, 24,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED IND LENSE SEAT 20C EXIT INDICATOR MISSNG 26455 FLIGHT CYCLES ACCOMP PART #2 INSPECTION AFTER EVERY FLIGHT. ACCOMPLISH PART THREE PERMANENT REPAIR WITHIN FIVE FLIGHT CYCLES NOT TO EXCEED PER ECRA 2520-07682A. CREATE A DIP TO ACCOMPLISHE THE PART 2 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS OF THE ENDCAP LIGHT AT 20C  AFTER EVERY FLIGHT. ACCOMPLISH PERMANENT REPAIR WITHIN 10 FLIGHT CYCLES NOT TO EXCEED 24235 FC PHOTOS ADDED. NEED "ENDBAY BUMPER W/EPL".   M&E 29-2500-3-0199. PER ECRA 2520-07682A. INITIATE A DIP TO ACCOMPLISHE THE PART 2 REVIEWED RECORDS UPDATE INSPECTIONS AFTER EVERY FLIGHT. ACCOMPLISH PERMANENT REPAIR WITHIN 10 FLIGHT CYCLES NOT TO EXCEED 24235 FC. QC REVIEWED RIR: EACH FLIGHT - NO M&E (TOMC "M" METERED) T/A: PERM REPAIR 10 FC...KJB TOMCQC REV PERFORMED REPLACED SEAT 20C END BAY BUMPER ASSEMBLY AND RED EXIT INDICATOR LIGHT. REF AMM 25-20-00 OPS CHECK GOOD.
